MathSciNet Relay Station
MathSciNet bibliographic data
MR2596835 35K51 (35B44 35K59)
Wu, Xue Song; Gao, Wen Jie Global existence and blow-up of solutions to an evolution $p$-Laplace system with nonlinear boundary conditions. (Chinese) J. Jilin Univ. Sci. 47 (2009), no. 6, 1105–1111.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement